638
Moms Expertise

Could my ADHD child's medicine causing aggressive behavior

Add your advice here…
Message length 300 characters recommended
05/30/14

Yes. They can cause aggressive behavior in ADHD children, but based on my experiences if that is happening, you may have an incorrect diagnosis.

A lot of times, a bipolar person/child placed on certain ADHD type medications will have a HUGE downfall with aggressive behavior.

What is Moms Expertise?
“Moms Expertise” — a growing community - based collection of real and unique mom experience. Here you can find solutions to your issues and help other moms by sharing your own advice. Because every mom who’s been there is the best Expert for her baby.
Add your expertise
Similar moms expertise
Could my ADHD child's medicine causing aggressive behavior
11/29/16Moment of the day
xmas pictures
010
Browse moms
Moms of big kids
CelesteLeah8TheresaJessicaCrystalKarenCandaceIuliiaAnneYu SingCrystalSharon